Frattini sublattices in varieties of lattices

M. E. Adams; J. Sichler

Colloquium Mathematicae (1981)

  • Volume: 44, Issue: 2, page 181-184
  • ISSN: 0010-1354

How to cite


M. E. Adams, and J. Sichler. "Frattini sublattices in varieties of lattices." Colloquium Mathematicae 44.2 (1981): 181-184. <>.

author = {M. E. Adams, J. Sichler},
journal = {Colloquium Mathematicae},
keywords = {Frattini Sublattice; Varieties of Lattices},
language = {eng},
number = {2},
pages = {181-184},
title = {Frattini sublattices in varieties of lattices},
url = {},
volume = {44},
year = {1981},

AU - M. E. Adams
AU - J. Sichler
TI - Frattini sublattices in varieties of lattices
JO - Colloquium Mathematicae
PY - 1981
VL - 44
IS - 2
SP - 181
EP - 184
LA - eng
KW - Frattini Sublattice; Varieties of Lattices
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.